# SDR CAL960394

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fs 256
- Part time: 27,165 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND CORROSION ON CABIN FLOOR HORIZONTAL WEB OUTBOARD OF RT OUBOARD FLOOR TRACK, FS 256.  A DOUBLER AND FILLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-08-00, PAGE 8.  (X)
